# SDR SWIA201540907

- Difficulty date: March 4, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 30,184 hours, 27,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR VENT FLAP DENTED FROM ICE BREAK CABLE; VISIBLE FROM EXTERIOR SURFACE, MARKED, C-CHECK RO 3/23/15, EVALUATED PAX DOOR PRESSURE DOOR? DENT AND CHAFE FROM ICE BREAK CABLE, DAMAGE EXCEEDS ALLOWABLE LIMITS, CHAFE EXTENDS INTO NO DAMAGE ZONE REF REO.  PRESSURE DOOR REQUIRES REPLACEMENT,  TRANS 11934346, JOB: 2752141, OP:154 FOR WORK PERFORMED.
